Baker, Andrew

$I_n$-local Johnson-Wilson spectra and their Hopf algebroids

Doc. Math., J. DMV 5, 351-364 (2000)


Summary: We consider a generalization $\mathcal{E}(n)$ of the Johnson-Wilson spectrum $E(n)$ for which $\mathcal{E}(n)_*$ is a local ring with maximal ideal $I_n$. We prove that the spectra $E(n), \mathcal{E}(n)$ and $\widehat{E(n)}$ are Bousfield equivalent. We also show that the Hopf algebroid $\mathcal{E}(n)_*\mathcal{E}(n)$ is a free $\mathcal{E}(n)_*$-module, generalizing a result of Adams and Clarke for $KU_*KU$.

Mathematics Subject Classification

55N20, 55N22


Johnson-Wilson spectrum, Hopf algebroid, localization, free module